# SDR SWAA2022030267613

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Bent
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H CARGO TIE DOWN TRACK IS BENT AT BS800 RBL13 WL156 ON THE UPPER FLANGE / REMOVED AND REPLACED AFT CARGO BAY R/H CARGO TIE DOWN TRACK FROM BS. 747+10 - 887 RBL 13 WL 156 PER SRM 51-40-02-0G-0; DWG 146A7500; SRM 53-00-53-2R-3.
